# SDR SA05119

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Engine: Cfmint CFM565B4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,082 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT FL 360, THE NR 2 ENGINE GENERATOR FAILED, FOLLOWED BY THE NR 2 ENGINE.  THE FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE HMU AND ECU FOR TROUBLESHOOTING.  ALSO, REPLACED THE NR 2 ENGINE ALTERNATOR ROTOR AND STATOR DUE TO RUB MARKS ON THE STATOR.  OPERATIONALLY CHECKS OK.
